# SDR DALA201806141001

- Difficulty date: June 10, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 57,327 hours, 26,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT Y1162 BETWEEN FRAMES 66 TO 88, AT AFT GALLEY.  REPLACED IAW SRM 51-72-11 AND DWG D53472780.
